# SDR USAA2013070900024

- Difficulty date: June 14, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 42,371 hours, 15,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5311278620100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON FLOOR SUPPORT ANGLE AT FR20, -Y1732. REPLACED FLOOR SUPPORT ANGLE AT FR20, -Y1732 IAW SRM 51-42-11.
